Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 22, NWS El Paso, TX

July 31, 2014Otero County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 31, 2014, 2:03 AM MDT for Otero County, New Mexico. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2014, 2:03 AM MDT (08:03 UTC)
Expired
Jul 31, 2014, 3:00 AM MDT
In force
57 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 72 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 8.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
3424 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

732 
WGUS54 KEPZ 310803
FFWEPZ
NMC035-310900-
/O.NEW.KEPZ.FF.W.0022.140731T0803Z-140731T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
203 AM MDT THU JUL 31 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 300 AM MDT

* AT 202 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  OROGRANDE...

LAW ENFORCEMENT HAS REPORTED ONE TO TWO FEET OF WATER ACROSS LOCAL 
ROADS IN OROGRANDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RAINFALL CAN QUICKLY TURN DRY DESERT WASHES AND ARROYOS
INTO RAGING RIVERS...EVEN IN AREAS FAR FROM WHERE RAIN HAS FALLEN. DO
NOT ATTEMPT TO CROSS FLOODED ARROYOS. SWIFTLY MOVING WATER CAN CARVE
DEEP CHANNELS IN PREVIOUSLY SHALLOW WASHES...AND WATER CAN BE MUCH
DEEPER THAN IT APPEARS. IF YOUR ROUTE BECOMES CUT OFF BY FLOODED
ARROYOS...WAIT FOR FLOOD WATERS TO RECEDE.

USE CAUTION NEAR LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS 
IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. IT 
ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES 
AWAY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.

&&

LAT...LON 3251 10587 3228 10592 3232 10621 3256 10612

$$

HEFNER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 3:23 PM MDT, 10 hours 40 minutes earlier.

Area forecast discussion, Jul 30, 3:23 PM MDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
323 PM MDT WED JUL 30 2014

.SYNOPSIS...
A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE OVER THE REGION
WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON
AND TONIGHT WITH PERIODS OF MODERATE TO HEAVY RAINFALL POSSIBLE.
A FRONTAL BOUNDARY WILL MOVE INTO THE AREA TONIGHT AND STALL OVER
THE REGION FOR THE NEXT FEW DAYS. THE FRONT WILL HELP FOCUS AND
TRIGGER ADDITIONAL HEAVY RAINFALL ACROSS THE AREA THROUGH THE
WEEKEND. AS THE GROUND BECOMES SATURATED FROM RAIN...EXCESSIVE
RUNOFF COULD RESULT IN FLOODING ALONG DRAINAGES AND LOW LYING
AREAS THE NEXT FEW DAYS. TEMPERATURES WILL BE COOLER AS CLOUDY
SKIES AND RAIN KEEP TEMPERATURES IN CHECK. DRIER CONDITIONS ARE
EXPECTED NEXT WEEK AS MOISTURE MOVES OUT OF THE AREA.

&&

.DISCUSSION...
THE FLOW PATTERN OVER THE AREA CONTINUES TO BE DOMINATED BY HIGH
PRESSURE ALOFT WHICH IS CENTERED CLOSE TO SOUTHERN NEW MEXICO.
HOWEVER...THE AIR MASS UNDER THE HIGH REMAINS VERY MOIST AND
UNSTABLE WITH DEW POINTS IN THE 60S AND PRECIPITABLE WATER VALUES
VARYING BETWEEN 140 AND 160 PERCENT OF NORMAL. THE MOIST
ATMOSPHERE WILL ALLOW FOR THE DEVELOPMENT OF EFFICIENT RAIN
PRODUCING THUNDERSTORMS ACROSS THE AREA FOR THE NEXT SEVERAL DAYS.
STORM COVERAGE THIS AFTERNOON AND TONIGHT WILL BE MORE SCATTERED
AS MESOSCALE STABILIZATION FROM THE PAST COUPLE OF DAYS OF HEAVY
RAINS HAS PARTLY INHIBITED STORM DEVELOPMENT.

CONDITIONS WILL CHANGE AND BECOME MORE ACTIVE AS A FRONTAL
BOUNDARY PUSHES INTO THE AREA TONIGHT AND THEN STALLS OUT ACROSS
THE REGION. CONVERGENCE AND LIFTING ALONG THE FRONT WILL HELP
TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS THURSDAY THROUGH
SATURDAY. WITH ABUNDANT ATMOSPHERIC MOISTURE IN PLACE A LOT OF THE
STORMS WILL BE ABLE TO PRODUCE HEAVY RAINFALL. EVEN AS THE FRONTAL
BOUNDARY WEAKENS LATER IN THE WEEKEND...A SMALL UPPER LEVEL LOW
WILL DRIFT THROUGH THE AREA TO HELP SUSTAIN THUNDERSTORM AND
SHOWER DEVELOPMENT.

PORTIONS OF OTERO AND SIERRA COUNTIES HAVE ALREADY HAD
SIGNIFICANT RAINS THE PAST COUPLE OF DAYS WITH MOIST SOIL
CONDITIONS IN PLACE. AS A RESULT EXCESSIVE RAIN RUNOFF IS POSSIBLE
FROM FUTURE THUNDERSTORMS IN THE AREA. A FLASH FLOOD WATCH WILL BE
IN EFFECT FROM THURSDAY MORNING THROUGH SATURDAY MORNING FOR MUCH
OF SOUTH CENTRAL NEW MEXICO AND THE GILA REGION. FOR NOW...THE LAS
CRUCES AND EL PASO METRO AREAS ARE NOT PART OF THE FLOOD
WATCH...BUT THAT COULD CHANGE WITH FURTHER HEAVY RAINFALL EVENTS.
THE WATCH ALSO MAY NEED TO BE EXTENDED IF THIS MOIST AND ACTIVE
PATTERN CONTINUES INTO THE WEEKEND. POSSIBLE FACTORS THAT MIGHT
WORK AGAINST HEAVY RAIN POTENTIAL WOULD BE CONSIDERABLE CLOUD
COVER WORKING TO KEEP TEMPERATURES BELOW CONVECTIVE INITIATION.
HOWEVER THAT IS NOT EXPECTED TO BE AREA WIDE.

A REPOSITIONING OF THE CENTER OF THE HIGH ALOFT TO A LOCATION
NORTH OF THE FORECAST AREA ON SUNDAY...WILL HELP DIMINISH
THUNDERSTORM ACTIVITY AS AN EAST FLOW BRINGS IN DRIER AIR AND THE
MOISTURE SHIFTS MORE TO THE WEST. SCATTERED TO NUMEROUS
THUNDERSTORMS WILL STILL BE POSSIBLE WEST OF DEMING ON SUNDAY BUT
THE EAST SHOULD BEGIN TO DRY OUT WITH LESS RAIN ACTIVITY EXPECTED.
MONDAY AND TUESDAY OF NEXT WEEK WILL CONTINUE THE DRYING TREND AS
MUCH OF THE MOISTURE IS PUSHED OUT OF THE AREA. ISOLATED SHOWERS
AND THUNDERSTORMS WILL STILL BE POSSIBLE DUE TO SURFACE HEATING
AND RESIDUAL MOISTURE...BUT RAIN AMOUNTS WILL BE A LOT LOWER AND
MORE SPOTTY IN COVERAGE.

&&

.AVIATION...VALID 31/00Z - 01/00Z...
VFR CONDITIONS SHOULD PREVAIL FOR MOST OF THE PERIOD. ISOLATED TO
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
EXPECT P6SM FEW-SCT060-100 SCT-BKN100-140 SCT-BKN250. HOWEVER AREAS
OF THUNDERSTORMS WILL BRING BRIEF PERIODS OF 1-2 SM TSRA WITH CIGS
BKN040-060. WIND G50KTS WILL BE POSSIBLE NEAR STORMS. EXPECT
BACKDOOR FROPA INTO THE AREA FROM THE ENE IN THE 09Z-12Z TIME FRAME
WSHFT TO 040-120 10G20KT AND G 25KT W SLOPES/PASSES. SCT-BKN040-060
LCL 030OVC 3SM +TSRA. CB TOPS TO 450.
&&

.FIRE WEATHER...

HIGH PRESSURE ALOFT OVER ARIZONA AND NEW MEXICO TODAY WILL SLOWLY
DRIFT NORTH OVER THE NEXT FEW DAYS. ABUNDANT MOISTURE REMAINS IN
PLACE TODAY FOR ISOLATED TO SCATTERED THUNDERSTORMS... MORE FREQUENT
OVER THE MOUNTAINS. LATER TONIGHT A BACKDOOR COLD FRONT WILL MOVE IN
FROM THE EAST BRINGING MORE LOW LEVEL MOISTURE TO THE BORDERLAND.
THIS MOISTURE WILL COMBINE WITH MID AND HIGH LEVEL MOISTURE...AN
UNSTABLE AIR MASS...AND THE FRONTAL BOUNDARY TO PROVIDE THE
POTENTIAL IN ALL AREAS FOR HEAVY RAIN AND POSSIBLE FLASH FLOODING
THURSDAY INTO THE WEEKEND. BY LATER MONDAY AND TUESDAY THE UPPER
FLOW AND LOW LEVEL FLOW WILL BECOME MORE WESTERLY AND DRIER.
THUNDERSTORMS WILL BECOME MORE ISOLATED. MEAN RH 25%-35% LOWLANDS
AND 45% TO 55% SACRAMENTOS WEDNESDAY INCREASING SOME 10% AREA WIDE
ON THURSDAY AND ANOTHER 10% INCREASE ON FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 77  92  71  89  71 /  30  60  60  60  60
SIERRA BLANCA           72  85  71  85  71 /  30  50  50  40  50
LAS CRUCES              71  91  68  88  68 /  30  60  60  60  60
ALAMOGORDO              70  88  69  89  69 /  40  70  70  60  60
CLOUDCROFT              48  66  47  66  47 /  50  80  70  80  60
TRUTH OR CONSEQUENCES   70  88  67  87  67 /  30  60  60  60  60
SILVER CITY             62  85  61  81  58 /  30  70  60  60  50
DEMING                  71  92  68  87  68 /  30  60  60  60  60
LORDSBURG               68  92  66  87  67 /  20  40  40  50  50
WEST EL PASO METRO      76  92  72  90  72 /  30  60  60  60  60
DELL CITY               68  88  67  88  66 /  40  60  50  50  60
FORT HANCOCK            72  90  70  90  72 /  30  50  50  60  60
LOMA LINDA              64  89  63  82  64 /  30  60  60  60  60
FABENS                  74  92  71  90  72 /  30  60  60  60  60
SANTA TERESA            73  91  70  89  70 /  30  60  60  60  60
WHITE SANDS HQ          73  90  70  87  70 /  30  60  60  60  60
JORNADA RANGE           67  89  66  87  64 /  30  60  60  60  60
HATCH                   69  90  67  87  66 /  30  60  60  60  60
COLUMBUS                71  92  68  88  68 /  20  60  60  60  60
OROGRANDE               71  90  68  88  68 /  30  60  60  60  60
MAYHILL                 57  74  53  73  52 /  60  80  70  80  60
MESCALERO               54  72  54  74  51 /  50  80  70  80  60
TIMBERON                53  74  50  73  50 /  50  80  70  70  60
WINSTON                 63  83  58  81  57 /  40  80  60  80  60
HILLSBORO               66  89  64  81  65 /  40  60  60  60  60
SPACEPORT               66  87  67  88  67 /  30  60  60  60  60
LAKE ROBERTS            56  86  52  80  52 /  40  70  60  70  60
HURLEY                  63  88  61  83  58 /  20  60  60  60  60
CLIFF                   60  88  59  83  57 /  20  50  60  60  50
MULE CREEK              57  88  55  83  55 /  20  40  50  60  50
FAYWOOD                 64  89  61  83  62 /  20  60  60  60  60
ANIMAS                  72  91  69  90  69 /  20  40  40  50  50
HACHITA                 69  90  66  90  66 /  20  50  50  60  50
ANTELOPE WELLS          71  88  69  89  69 /  20  40  40  50  50
CLOVERDALE              64  88  59  81  64 /  20  40  50  50  50

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH SATURDAY MORNING
     FOR NMZ402-403-408>410-412>417.

TX...NONE.
&&

04/20 LUNDEEN/NOVLAN
Hazardous weather outlook, Jul 30, 12:43 PM MDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1243 PM MDT WED JUL 30 2014

NMZ401>403-408>410-412>417-311845-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
1243 PM MDT WED JUL 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND
TONIGHT. SOME OF THE STORMS WILL PRODUCE PERIODS OF MODERATE TO
HEAVY RAINFALL WITH LOCALIZED FLOODING ALONG DRAINAGES AND LOW
WATER CROSSINGS POSSIBLE. THE STORMS MAY ALSO PRODUCE SMALL HAIL
AND WIND GUSTS UP TO 45 MPH. IN AREAS WHERE HEAVY RAIN HAS ALREADY
FALLEN THERE WILL BE AN INCREASE IN RAIN RUNOFF INTO ARROYOS AND
SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NUMEROUS SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY
RAINFALL WILL OCCUR THURSDAY THROUGH SATURDAY. WITH THE GROUND
ALREADY SOAKED FROM PREVIOUS RAINFALLS...THERE IS A POTENTIAL FOR
EXCESSIVE RAIN RUNOFF TO CAUSE FLOODING ALONG DRAINAGES...SMALL
STREAMS...ARROYOS AND AT LOW WATER CROSSINGS. POORLY DRAINED LOW
LYING AREAS AND ROADS WILL HAVE INCREASED PONDING OF WATER.
PORTIONS OF GRANT...SIERRA AND OTERO COUNTIES WILL BE UNDER A
FLASH FLOOD WATCH THROUGH AT LEAST SATURDAY MORNING. RAINS OVER
THE NEXT THREE DAYS ARE PROJECTED TO BE BETWEEN AND INCH AND A
HALF TO TWO AND HALF INCHES. DRIER AIR WILL MOVE INTO EASTERN
PORTIONS OF THE AREA BY SUNDAY...WITH HEAVY RAIN POTENTIAL LIMITED
TO PORTIONS OF SOUTHWEST NEW MEXICO FOR SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

NMZ404>407-411-TXZ418>424-311845-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1243 PM MDT WED JUL 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS
AFTERNOON AND TONIGHT. SOME OF THE STORMS WILL PRODUCE PERIODS OF
MODERATE TO HEAVY RAINFALL WITH LOCALIZED FLOODING ALONG DRAINAGES
AND LOW WATER CROSSINGS POSSIBLE. THE STORMS MAY ALSO PRODUCE
SMALL HAIL AND WIND GUSTS UP TO 45 MPH. IN AREAS WHERE HEAVY RAIN
HAS ALREADY FALLEN THERE WILL BE AN INCREASE IN RAIN RUNOFF INTO
ARROYOS AND SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NUMEROUS SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY
RAINFALL WILL OCCUR THURSDAY THROUGH SATURDAY. FOR AREAS WHERE THE
GROUND IS ALREADY SOAKED FROM PREVIOUS RAINFALLS...THERE IS A
POTENTIAL FOR EXCESSIVE RAIN RUNOFF TO CAUSE FLOODING ALONG
DRAINAGES...SMALL STREAMS...ARROYOS AND AT LOW WATER CROSSINGS.
POORLY DRAINED LOW LYING AREAS AND ROADS WILL HAVE INCREASED
PONDING OF WATER. RAINS OVER THE NEXT THREE DAYS ARE PROJECTED TO
BE BETWEEN AND INCH AND A HALF TO TWO AND HALF INCHES. DRIER AIR
WILL MOVE INTO EASTERN PORTIONS OF THE AREA BY SUNDAY...WITH HEAVY
RAIN POTENTIAL LIMITED TO PORTIONS OF SOUTHWEST NEW MEXICO FOR
SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

LUNDEEN

In the hours before

Special weather statement, Jul 30, 10:45 PM MDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1045 PM MDT WED JUL 30 2014

NMZ412>417-310545-
CENTRAL TULAROSA BASIN NM-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET NM-OTERO MESA NM-SACRAMENTO MOUNTAINS ABOVE 7500 FEET
NM-SOUTHERN TULAROSA BASIN NM-WEST SLOPES SACRAMENTO MOUNTAINS BELOW
7500 FEET NM-
1045 PM MDT WED JUL 30 2014

...STRONG THUNDERSTORMS THREATENING EXTREME EASTERN DONA ANA AND
NORTHERN OTERO COUNTIES THROUGH 1145 PM MDT...

AT 1038 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORMS ACROSS THE AREA.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  CLOUDCROFT...
  ELK SILVER...
  SIXTEEN SPRINGS...
  SILVER LAKE...
  MOUNTAIN PARK...
  SUNSPOT...
  WEED...
  SACRAMENTO...
  MAYHILL...
  HIGH ROLLS...
  BLUFF SPRINGS...
  OLIVER LEE STATE PARK...

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3295 10535 3283 10534 3271 10564 3247 10595
      3251 10639 3286 10588 3303 10583 3327 10532
      3296 10531
TIME...MOT...LOC 0445Z 323DEG 8KT 3277 10576

ROGASH
Special weather statement, Jul 30, 11:41 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1141 PM MDT WED JUL 30 2014

NMZ414>417-310630-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-OTERO MESA
NM-SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-WEST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET NM-
1141 PM MDT WED JUL 30 2014

...STRONG THUNDERSTORMS THREATENING EASTERN OTERO COUNTY THROUGH 1230
AM MDT...

AT 1132 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORMS OVER THE AREA.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  TIMBERON...
  PINON...
  CROW FLATS...

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3216 10552 3277 10577 3276 10534 3253 10535
      3252 10515 3217 10488
TIME...MOT...LOC 0540Z 334DEG 9KT 3260 10562

ROGASH
Local storm report, Jul 31, 1:55 AM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
155 AM MDT THU JUL 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      OROGRANDE               32.37N 106.08W
07/31/2014                   OTERO              NM   LAW ENFORCEMENT

            OTERO COUNTY SHERIFF OFFICE REPORTS 2 FEET OF WATER
            FLOWING OVER SOME ROADS IN OROGRANDE AS RUNOFF CONTINUES
            FROM NEARBY THUNDERSTORMS.

&&

EVENT NUMBER EPZ1400332

LANEY

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:08 PM MDTSpecial Weather StatementEPZSierra52 min
Jul 30, 10:45 PM MDTSpecial Weather StatementEPZOtero60 min
Jul 30, 11:15 PM MDTSevere Thunderstorm WarningEPZOtero60 min
Jul 30, 11:41 PM MDTSpecial Weather StatementEPZOtero49 min
Jul 31, 12:29 AM MDTAreal Flood AdvisoryEPZOtero2 hr
Jul 31, 12:41 AM MDTFlash Flood WarningEPZOtero94 min
Jul 31, 1:49 AM MDTAreal Flood AdvisoryEPZOtero116 min
Jul 31, 1:40 PM MDTAreal Flood AdvisoryEPZOtero110 min
Jul 31, 2:30 PM MDTSpecial Weather StatementEPZOtero60 min
Jul 31, 3:14 PM MDTFlash Flood WarningEPZOtero3 hr
Jul 31, 4:26 PM MDTFlash Flood WarningEPZSierra109 min
Jul 31, 4:47 PM MDTSevere Thunderstorm WarningEPZGrant, Sierra58 min
Jul 31, 5:57 PM MDTSpecial Weather StatementEPZDoña Ana48 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.